MathSciNet Relay Station
MathSciNet bibliographic data
MR2491709 (2010e:60051) 60F05 (60E07)
Kevei, P. Merging asymptotic expansions for semistable random variables. Lith. Math. J. 49 (2009), no. 1, 40–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement